# SDR 96ZZZM259

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Module
- Part number: 65178229
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM OMA, LANDING GEARS WOULD NOT RETRACT RESULTING IN AN AIR TURN BACK.  FOUND 'B' HYD SYSTEM MODULE UNIT (HOUSING) FAILED AT THE NR 5 PUMP PRESSURE SUPPLY PORT.  REMOVED AND REPLACED MODULE PER MM 29-12-31.  OPS AND LEAK CHECK GOOD.  ALSO, FOUND NR 2 ENGINE DRIVEN HYD PUMP LEAKING.  REMOVED AND REPLACED PUMP PER MM 29-12-00.  REMOVED AND REPLACED NR 1 ENGINE DRIVER HYD PUMP FOR PRECAUTIONARY MEASURE.  OPS AND LEAK GOOD.
